# SDR P2EA99330

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 654645151
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, SPOILER NR 8, P/N 65-46451-51 DELAMINATED AND FITTING IN SPOILER CORRODED.  FABRICATED FITTING IAW COOPESA EO COO-3-57-657-99, DATED 11/16/99 AND REPAIRED SPOILER IAW COOPESA EO COO-CMP-3-57-649-99, DATED 11/13/99 SPOILER REMOVED AND REPLACED ON VAM100 NR 514 COOPESA W/O M11071-6-75.  (M)
